Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010 (2010), Article ID 236587, 27 pages
http://dx.doi.org/10.1155/2010/236587
Research Article

Optimal Portfolios in Lévy Markets under State-Dependent Bounded Utility Functions

1Department of Statistics, Purdue University, West Lafayette, IN 47906, USA
2Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received 18 August 2009; Accepted 28 January 2010

Academic Editor: Vo V. Anh

Copyright © 2010 José E. Figueroa-López and Jin Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Delbaen and W. Schachermayer, “A general version of the fundamental theorem of asset pricing,” Mathematische Annalen, vol. 300, no. 1, pp. 463–520, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. O. Kramkov, “Optional decomposition of supermartingales and hedging contingent claims in incomplete security markets,” Probability Theory and Related Fields, vol. 105, no. 4, pp. 459–479, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H. Föllmer and P. Leukert, “Efficient hedging: cost versus shortfall risk,” Finance and Stochastics, vol. 4, pp. 117–146, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Cvitanić, “Minimizing expected loss of hedging in incomplete and constrained markets,” SIAM Journal on Control and Optimization, vol. 38, no. 4, pp. 1050–1066, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. Xu, Minimizing shortfall risk using duality approach—an application to partial hedging in incomplete markets, Ph.D. thesis, Carnegie Mellon University, April 2004.
  6. I. Karatzas and G. Žitković, “Optimal consumption from investment and random endowment in incomplete semimartingale markets,” Annals of Probability, vol. 31, no. 4, pp. 1821–1858, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. C. Merton, “Lifetime portfolio selection under uncertainty: the continuous-time case,” The Review of Economics and Statistics, vol. 51, pp. 247–257, 1969. View at Publisher · View at Google Scholar
  8. R. C. Merton, “Optimum consumption and portfolio rules in a continuous-time model,” Journal of Economic Theory, vol. 3, no. 4, pp. 373–413, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. I. Karatzas, J. P. Lehoczky, S. E. Shreve, and G.-L. Xu, “Martingale and duality methods for utility maximization in an incomplete market,” SIAM Journal on Control and Optimization, vol. 29, no. 3, pp. 702–730, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. H. Kunita, “Variational equality and portfolio optimization for price processes with jumps,” in Stochastic Processes and Applications to Mathematical Finance, pp. 167–194, 2004. View at Google Scholar · View at MathSciNet
  11. H. Kunita, “Representation of martingales with jumps and applications to mathematical finance,” in Stochastic Analysis and Related Topics in Kyoto, Advanced Studies in Pure Mathematics, pp. 209–232, Math. Soc. Japan, Tokyo, Japan, 2004. View at Google Scholar · View at MathSciNet
  12. H. Föllmer and D. Kramkov, “Optional decompositions under constraints,” Probability Theory and Related Fields, vol. 109, no. 1, pp. 1–25, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Mémin, “Espaces de semi martingales et changement de probabilité,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 52, no. 1, pp. 9–39, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. Kramkov and W. Schachermayer, “The asymptotic elasticity of utility functions and optimal investment in incomplete markets,” Annals of Applied Probability, vol. 9, no. 3, pp. 904–950, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, Cambridge, UK, 1999.
  16. P. Protter, Stochastic Integration and Differentil Equations, Springer, Berlin, Germany, 2nd edition, 2004. View at MathSciNet
  17. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer, New York, NY, USA, 2003. View at MathSciNet
  18. E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer, New York, NY, USA, 1965. View at MathSciNet
  19. T. R. Hurd, “A note on log-optimal portfolios in exponential Lévy markets,” Statistics and Decisions, vol. 22, pp. 225–236, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. O. Kallenberg, Foundations of Modern Probability, Springer, Berlin, Germany, 1997. View at MathSciNet